# SDR 2002FA0000678

- Difficulty date: May 28, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N3184Z
- Make and model: Cessna 650
- Aircraft serial: 6500032
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6207023202
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LINE WAS CRACKED BEHIND AN ADEL CLAMP.  MINOR PITTING AND CORROSION WAS EVIDENT ONCE CLAMP WAS REMOVED FROM LINE.  LINE HAD BEEN PREVIOUSLY REPLACED ON 01/02.  TWO OTHER HYDRAULIC LINES, P/N 6207023-154 AND 6207021-152 WERE REMOVED AND FOUND TO HAVE SIMILAR CORROSION AND PITTING.
